Doxorubicin cardiomyopathy

Case contributed by Dr Azza Elgendy

Presentation

Overt heart failure. The patient also lung cancer for which she had received Doxorubicin (adriamycin).

Patient Data

Age: 75 years
Gender: Female
MRI

There is generalized hypokinesia. Reduced EF> 25%. Nodular and patchy mesocardium enhancement. Epicardial enhancement of the inferior wall is also present. 

Case Discussion

MRI detects deterioration in cardiac functions as well as abnormal mesocardial enhancement in patients receiving anthracyclines, such as Doxorubicin.

There is generalized hypokinesia. Reduced EF> 25%. Subepicardial enhancement extends to involve the septal mesocardium.

  

PlayAdd to Share

Case information

rID: 65017
Published: 10th Feb 2019
Last edited: 10th Feb 2019
System: Cardiac
Inclusion in quiz mode: Included

Updating… Please wait.

 Unable to process the form. Check for errors and try again.

 Thank you for updating your details.